... I had an experience the other morning that still shakes me to think about. Never before have I experienced anything like it. ... (0 replies)
... old coughs with frozen shakes like me. But no other symptoms of asthma. ... (1 replies)
... m trying to strech that I feel like it's doing no good. Do any of you know of any other forms of medicine that I could ask my dr about that wouldn't cause such shakes and discomfort? ... (14 replies)
... Sigh... the shakes are back this morning. It's got to be the asthma meds. ... (18 replies)
... Sometimes I find protein shakes go better than actual food. Or Farina with milk, which is sort of like food but not really. ... (43 replies)
... l alone does not work. She also has to have a daily control medicine and is currently using the lowest dose of Advair. She also sometimes has problems with the shakes if she overuses her rescue inhaler. We have learned that she should not use it more often than every 2 hours during a volleyball tournament lasting all day. ... (3 replies)
... I have been suffering from asthma for last 2 years and asthma really sucks. The other night, I couldn't seem to breathe right. My friend kept making me laugh a lot. I took too much of my inhaler, and got the shakes, and had a hard time sleeping.
Just thought I would share...most of the time my asthma is under control but it reared its ugly head in the last few days... (6 replies)
... I have been suffering from asthma for last 2 years and asthma really sucks. The other night, i couldn't seem to breathe right. My friend kept making me laugh a lot. I took too much of my inhaler, and got the shakes, and had a hard time sleeping.
Just thought I would share...most of the time my asthma is under control but it reared its ugly head in the last few days...
Do... (10 replies)
... such as Flovent. In that case she would have a rescue inhaler for albuterol to use when she has an attack. That will also give her the shakes but at leats she wouldn't be using it long term. And when used like that, the shakyness usually goes away after a few uses. ... (1 replies)
... I just completed my first session with the nebulizer that my pulmonary doc ordered for me. The medication is xopenix (sp?), and it came in foil packages of 12 vials. The package instructions say that after opening the package, the medication is only good for 2 weeks. Is that really true, or would it maybe just lose some effectiveness?
Incidentally, I've had the shakes with... (0 replies)
... ilable for both nebulizer and as a metered dose inhaler. I use it instead of albuterol, which is cheaper, but makes me shake and causes insomnia. I don't get the shakes or feel restless when I use Xoponex. ... (7 replies)
... I have problems with fast heart rate.so they are working on one that does not cause any side effects like this .however i guess it is mainly i cant have any that causes heart rate or nerousness. (7 replies)
... Do you mean a rescue inhaler or daily preventer? ... (7 replies)
... I get the shakes and my heart feels like it's coming out of my chest when I use my Albuterol. ... (15 replies)
... I am currently carrying around an inhaler with Xopenex. ... (15 replies)
... try Xopenex works a lot better ,,, doesn't give the shakes,,, not sure if there is an inhaler for it,, i use the nebulizer (15 replies)
... Plus, I, like you, had horrible tachycardia and shakes on the albuterol. I was told that the xopenex is a lot easier on your heart than albuterol. ... (14 replies)
... But the absolute best for me is Xopenex, which currently is only available via nebulizer, however I believe it's launching very soon in an inhaler form! LOL I am excited for that.. ... (14 replies)
... Like the others, have had my albuterol inhaler for about 10 years. Would only use it a few times a year and get the shakes really bad, sometimes heart would beat fast, etc. Got used to that as it was only a few times a year. ... (8 replies)
... well they do increase your heart rate, and if you take more than your supposed to for 2 long..your blood pressure can be raised temporarily. I do know that an extreme amount if you have any arrythmias can cause a heart attack or arrythmia, anxiety/nervousness, shaking, nausea & dizziness.
i have taken 20some puffs in one day, give or take a few..all i've noticed is it... (5 replies)